About Me: Female, Burlington, TX, member since Aug 2009
I started getting a-fib episodes in the late 90's, at least that's when it became apparent. It started with a reaction to ephedrine in diet aids and I did try phen-fen for a short while. Anyway, its gotten worse over the years and now I'm on coumadin.. My Dr. is con
[More]stantly pushing ablation, but I have a lot of reservations about it. I know when I'm in a-fib and it makes me feel terrible. I feel likeI just have to find a solution. Update.....I did have the ablation in Sept and I'm still having a-fib/a-flutter eposodes for 24 hrs every other day.Hopefully this part of the recovery is about over. I'm anxious to get on with my life. Update.....I started a high dose of flecainide in Dec. I weaned myself off the flecainide in April and prayed to God for no more a-fib. Haven't had an episode in almost 6 months. I am finally feeling really good!
Linda -- thanks so much for your kind thoughts and words. I am really doing my homework on this. I am hoping by nsr holds out until I have some kind of a plan in place. You and all the support from this board make such a difference. I read success stories like yours and I think, if you can do it, maybe I can too. It is amazing the power this group has to make a difference! Thanks again. DD.
Congratulations! Time for a celebration... the celebration of my son's life. We are ready with neon orange smiley kool-aid shirts, a hot pink salad bowl, more pictures than i can count, and bird seed to spread in his name... this journey feels so so so LONG, and I am weary. I am literally held up by a wing and a prayer. Blessings - Blu
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.